UGH!! I am now on day 5 of diarrhea and am getting worried. Having dermatitris herpetiformis my GI symptoms with celiac have always been minimal. I accidentally got glutened earlier this year (didn't realize baking spray had wheat and was eating muffins in which the tin had been sprayed with this for about 3 weeks) and my rash which had been gone for 3 years came back, my tum-tum was okay though, no problems there. So I doubt this has anything to do with being gluttened but I wanted to ask if anyone has any insight or idea what this could be.
Six weeks ago I started going to a chiropractor for something unrelated and he put me on this new diet, basically no carbs or grains, no sugar, no dairy, no nightshades, no chocolate and lots of fruits and veggies. Meat and chicken are allowed as are nuts and eggs. So for the last six weeks I've been eating a big salad of raw kale, spinach, carrots, cucumbers every day and in general have upped my fruits and other veggies. If the diarrhea started right after the diet I would say aha, but for the first 5 weeks I ate this diet with no problem at all. It wasn't until six weeks that this all started. I have no fever and my appetite is okay but I feel exhausted and achy, no energy at all. And I'm very worried, afraid I will never be well or that it is something serious.
I have to say I'm not real happy with this diet and the last 2 days I have been eating foods that are on the no list (granola, tomatos, potatos but not a lot of these). This doesn't have any connection with the diarrhea cause that started several days before I strayed. I was on the thin side to start with and have now lost about 10 pounds and am seeing bones stick out that I never saw before - I don't like this at all. Do you think there could be any connection between the diet and the lousy intestines after having no problems for 5 weeks?
Oh, one more thing. My magnesium was on the low side in January so I've been taking supplements for that. A couple weeks ago I had my blood retested and my levels are back up so I stopped taking the supplements last week, and it was a couple days after that the diarrhea started. I only mention this because it is kind of unusual. Usually people get di when they start magnesium, but not me! I get it when I stop.